# SDR SIMA200233805

- Difficulty date: November 2, 2002
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - A LEVEL 2 FINDING WAS FOUND DURING IMBV INSPECTION REFERENCE CRIC NR 28015, FORWARD DIAMOND GUSSET CORRODED.  REMOVED AND INSTALLED SERVICEABLE GUSSET IAW EMB 145 SRM 51-40-06 AND 51-20-03.  (M)
